EconPapers    
Economics at your fingertips  
 

On Some Properties for the Sequence of Brualdi‐Li Matrices

Xiaogen Chen

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Let B2n denote the Brualdi‐Li matrix, and let ρ2n = ρ(B2n) denote the Perron value of the Brualdi‐Li matrix of order 2n. We prove that 2n(n − 1/2 − ρ2n) is monotonically decreasing for all n and ρ2n

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/985654

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:985654

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:985654